ON THE TRANSITION DENSITY FUNCTION OF THE DIFFUSION PROCESS GENERATED BY THE GRUSHIN OPERATOR

Research output: Contribution to journalArticlepeer-review

Abstract

The short-time asymptotic behavior of the transition density function of the diffusion process generated by the Grushin operator with parameter γ > 0 will be investigated, by using its explicit expression in terms of expectation. Further, the dependence on γ of the asymptotics will be seen.

Original languageEnglish
Pages (from-to)187-207
Number of pages21
JournalKyushu Journal of Mathematics
Volume76
Issue number1
DOIs
Publication statusPublished - 2022

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'ON THE TRANSITION DENSITY FUNCTION OF THE DIFFUSION PROCESS GENERATED BY THE GRUSHIN OPERATOR'. Together they form a unique fingerprint.

Cite this